Volume 95, Issue 3, May 1972

Surgery with coefficients in a field

Pages 385-405 by Donald S. Passman, Ted Petrie

Approximating codimension $3$ embeddings

Pages 406-416 by Richard T. Miller

On the first variaton of a varifold

Pages 406-416 by William K. Allard

Geodesic flows on negatively curved manifolds. I

Pages 492-510 by Patrick Eberlein

Quotient spaces modulo reductive algebraic groups

Pages 511-556 by Conjeeveram Srirangachari Seshadri

A defect relation for equidimensional holomorphic mappings between algebraic varieties

Pages 557-584 by James Carlson, Philllip Griffiths

Some remarks concerning priorities, in connection with our paper “On seminorms and probabilities”

Pages 585-585 by Richard Mansfield Dudley, Jacob Feldman, Lucien M. Le Cam